# SDR HEEA072905

- Difficulty date: May 1, 2001
- Submitted: May 14, 2001
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 10,995 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Shaft
- Part number: 206001396001
- Condition: Stripped
- Location: Cyclic Stick
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREADS STRIPPED ON SHAFT;  PILOT WAS UNABLE TO FRICTION DOWN CYCLIC STICK. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
